# SDR AALA201901299003

- Difficulty date: January 28, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A321-231
- Aircraft serial: 6909
- Aircraft time: 8,626 hours, 3,233 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, A
- Precautionary procedure: O

## Discrepancy

DURING NR 2 ENGINE START.   ENGINE FAILED INDICATED WITH VISIBLE FLAMES IN THE TAILPIPE.  ACCOMPLISHED TSM 71-00-00-910-902.  NO LEAKS NOTED.  RAN ENGINE. NO FAULTS NOTED AND OK FOR SERVICE.
